Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 3, 2012, 4:29 PM EDT for Collier County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 4:29 PM EDT (20:29 UTC)
- Expired
- Aug 3, 2012, 5:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 142 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 5:00 PM EDT | HAIL 0.88 | Naples, FL | NICKEL HAIL REPORTED BY COLLIER COUNTY SHERIFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3179 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS52 KMFL 032029
SVRMFL
FLC021-032115-
/O.NEW.KMFL.SV.W.0132.120803T2029Z-120803T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 426 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BELLE MEADE...AND MOVING NORTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
BELLE MEADE...
SOUTH NAPLES...
EAST NAPLES...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2622 8173 2603 8157 2596 8166 2603 8178
2609 8181 2616 8181
TIME...MOT...LOC 2029Z 135DEG 8KT 2606 8168
$$
101 follow-up statement
940
WWUS52 KMFL 032049
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
449 PM EDT FRI AUG 3 2012
FLC021-032115-
/O.CON.KMFL.SV.W.0132.000000T0000Z-120803T2115Z/
COLLIER FL-
449 PM EDT FRI AUG 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...
AT 444 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LELY...MOVING NORTHWEST AT 10 MPH.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2622 8173 2606 8159 2601 8168 2604 8176
2609 8181 2616 8181
TIME...MOT...LOC 2049Z 135DEG 8KT 2609 8172
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:59 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 3, 2:59 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 259 PM EDT FRI AUG 3 2012 .SHORT TERM...(TONIGHT-MONDAY) THE LATEST SURFACE ANALYSIS SHOWED A TROUGH EXTENDING NORTH- NORTHEAST JUST EAST OF SOUTH FLORIDA TO THE NW BAHAMAS WITH MOST OF THE SHOWER/TSTM COVERAGE REMAINING AROUND THE TROUGH AXIS...INCLUDING OUR ADJACENT ATLANTIC WATERS. THE LATEST NUMERICAL MODEL GUIDANCE HAS INITIALIZED WELL WITH THIS SURFACE TROUGH JUST EAST OF THE LOCAL AREA AND GENERALLY INDICATES IT CONTINUING WESTWARD OVER SOUTH FLORIDA THROUGH THE DAY SATURDAY...POSSIBLY AS A WEAK LOW. AS A RESULT...WE WILL ADJUST THE RAINFALL CHANCES UP THROUGH THIS PERIOD OVER THE WEEKEND FROM WHAT WAS ADVERTISED IN THE PREVIOUS PACKAGE. THE NAM SOLUTION REMAINS THE OUTLIER AND INDICATES THIS FEATURE DEVELOPING A WELL DEFINED LOW-LEVEL CIRCULATION CENTER AND ADVANCING NW AND MOVING ASHORE ALONG THE EAST-CENTRAL PORTION OF THE FLORIDA PENINSULA LATER SATURDAY NIGHT. FOR THIS PACKAGE...WE WILL REMAIN CLOSER TO THE LATEST GFS/ECMWF SOLUTIONS AND GENERALLY SHOW IT CONTINUING WEST ACROSS THE AREA OVER THE WEEKEND. SUNDAY THROUGH MONDAY...MOIST SOUTHEAST FLOW WILL BE EXPECTED AS THE AFOREMENTIONED SURFACE TROUGH/UPPER LOW CONTINUES WEST AND AWAY FROM THE FL PENINSULA AND ERNESTO CONTINUES ITS WESTWARD TRACK ACROSS THE CARIBBEAN. MODERATE EASTERLY FLOW DUE TO AN ENHANCED GRADIENT BETWEEN ERNESTO TO THE SOUTH AND THE SUBTROPICAL RIDGE TO THE NORTH COMBINED WITH PRECIPITABLE WATER VALUES AROUND THE TWO INCH MARK WILL KEEP THE RAIN CHANCES IN THE FORECAST THROUGH THE PERIOD. .LONG TERM...(MONDAY NIGHT-THURSDAY)... THE CHANCE OF RAIN TAPERS OFF FROM MIDWEEK ON AS THE ATLC HIGH CENTER MOVES WESTWARD PULLING SOME DRIER AIR OVER S FLA. A DEEP EASTERLY WIND FLOW DICTATES THAT THE HIGHER POPS WILL BE IN THE W INTERIOR AND W COAST. FORECASTED HURRICANE ERNESTO APPROACHES THE YUCATAN PENINSULA BY MID WEEK. AS ERNESTO TRACKS WESTWARD...AT THIS TIME...THE ONLY EFFECT TO S FLA WILL BE AN INCREASE IN THE LOW LEVEL EASTERLY WINDS FROM MIDWEEK ON. BUT KEEP AWARE OF NHC FORECASTS OF THE DEVELOPMENT AND FORECASTED MOVEMENT OF THIS STORM. && .MARINE... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE EXPECTED ACROSS THE ATLANTIC WATERS TONIGHT THROUGH SATURDAY AS A TROUGH OF LOW PRESSURE TRACKS WEST OVER THE AREA. WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND AROUND THE HEAVIER SHOWERS AND STORMS THROUGH THIS TIME. EASTERLY WINDS ARE EXPECTED TO REACH THE MODERATE LEVELS INTO THE UPCOMING WEEK AS THIS TROUGH SHIFTS WEST OF THE MARINE AREAS AND TROPICAL STORM ERNESTO PASSES WELL SOUTH. && .FIRE WEATHER... NO CONCERNS THROUGH THE WEEKEND AND INTO THE UPCOMING WEEK AS PLENTY OF MOISTURE AND RAIN CHANCES REMAIN IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 89 77 88 / 50 70 50 40 FORT LAUDERDALE 79 90 79 89 / 40 70 50 40 MIAMI 78 89 78 90 / 40 70 50 40 NAPLES 76 91 76 92 / 30 50 50 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...30/KOB
Hazardous weather outlook, Aug 3, 4:23 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 423 AM EDT FRI AUG 3 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 032330- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 423 AM EDT FRI AUG 3 2012 ...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING... ...RISK OF RIP CURRENTS INCREASING ATLANTIC BEACHES INTO THE WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED, ESPECIALLY THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME STRONG, CONTAINING FREQUENT LIGHTNING, WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL. WIND: GUSTY WINDS TO AROUND 50 MPH IS POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS AFTERNOON. HAIL: SMALL HAIL IS POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS AFTERNOON. FLOODING: STREET FLOODING AT ISOLATED LOCALES IS POSSIBLE THIS. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. TEMPERATURES: MAXIMUM HEAT INDICES OF 100 TO 105 DEGREES ARE EXPECTED THIS AFTERNOON, HOTTEST OVER INTERIOR COLLIER COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OVER THE UPCOMING WEEKEND. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE EACH DAY, ESPECIALLY ACROSS THE INTERIOR. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER, INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Aug 3, 2:18 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
218 PM EDT FRI AUG 3 2012
FLZ073-173-174-031845-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL
218 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 245 PM EDT
* AT 216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PA-HAY
OKEE OVERLOOK TO HOMESTEAD GENERAL AIRPORT TO 4 MILES SOUTH OF
FLORIDA CITY. THESE STORMS WERE NEARLY STATIONARY.
* THE LINE OF STORMS WILL AFFECT...
HOMESTEAD GENERAL AIRPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2555 8079 2554 8044 2529 8047 2530 8082
TIME...MOT...LOC 1817Z 191DEG 2KT 2544 8076 2551 8060
2540 8049
KOBSpecial weather statement, Aug 3, 2:20 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT FRI AUG 3 2012
FLZ067-068-168-031900-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
220 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 300 PM EDT
* AT 216 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF JUPITER TO 4 MILES NORTHWEST OF WELLINGTON...AND MOVING
WEST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
NORTH COUNTY AIRPORT...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 35 TO 45 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2662 8017 2666 8055 2696 8043 2696 8024
2696 8015 2698 8014 2698 8008 2696 8007
2688 8005
TIME...MOT...LOC 1819Z 111DEG 9KT 2693 8017 2670 8031
AKLocal storm report, Aug 3, 2:29 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM FUNNEL CLOUD KENDALL 25.68N 80.32W
08/03/2012 MIAMI-DADE FL PUBLIC
PUBLIC REPORTED FUNNEL CLOUD APPROX 5 MI WEST OF 168TH ST
RICHMOND HEIGHTS AREA..
0148 PM TSTM WND GST 3 ESE LAKE WORTH 26.61N 80.03W
08/03/2012 M44.00 MPH AMZ650 FL C-MAN STATION
LAKE WORTH C-MAN STATION REPORTED A 38 KT WIND GUST AT
1748Z
&&
EBAUGHLocal storm report, Aug 3, 2:36 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HEAVY RAIN DORAL 25.84N 80.36W
08/03/2012 E0.00 INCH MIAMI-DADE FL PUBLIC
GENERAL PUBLIC REPORTED STANDING WATER NW 12 ST AND 82ND
AVE... WATER ALMOST UP TO VEHICLE DOORS.
&&
EBAUGHLocal storm report, Aug 3, 3:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST LAKE HARBOR 26.70N 80.83W
08/03/2012 M43.00 MPH PALM BEACH FL MESONET
MESONET STATION L0006 REPORTED A 37 KT GUST AT 1930Z
&&
EBAUGHSpecial weather statement, Aug 3, 4:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT FRI AUG 3 2012
FLZ069-070-032100-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
422 PM EDT FRI AUG 3 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL COLLIER COUNTY
* UNTIL 500 PM EDT
* AT 418 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROYAL PALM HAMMOCK...AND MOVING NORTHWEST
AT 10 MPH.
* THE STORM WILL AFFECT...
MARCO ISLAND AIRPORT...
MARCO ISLAND...
BELLE MEADE...
WEST TOLL GATE ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2631 8175 2598 8145 2586 8153 2589 8155
2589 8159 2590 8162 2589 8164 2590 8165
2589 8169 2587 8167 2591 8174 2595 8176
2597 8175 2609 8181 2617 8182
TIME...MOT...LOC 2022Z 123DEG 11KT 2599 8163
10The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:17 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 12:05 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Aug 3, 12:40 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Aug 3, 12:45 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Aug 3, 12:55 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 26 min |
| Aug 3, 1:17 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 118 min |
| Aug 3, 1:18 PM EDT | Special Marine Warning | MFL | 57 min | |
| Aug 3, 1:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Aug 3, 1:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Aug 3, 2:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Aug 3, 2:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Aug 3, 3:10 PM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 3, 3:13 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 3, 4:22 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Aug 3, 4:59 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Aug 3, 5:17 PM EDT | Areal Flood Advisory | MFL | Collier | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.